# SDR SWAA2022020242868

- Difficulty date: October 16, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 20,155 hours, 8,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD CARGO FLOOR TO SIDEWALL SUPPORT CORRODED AT BS 500D+14 LBL24 / REMOVED CORROSION FROM SIDEWALL SUPPORT BS-500D +19; LBL24; FOUND OUT OF LIMITS PER SRM-53-00-53-1A-2; PERFORMED REPAIR IAW-SRM-53-00-53-2R-F; REPAIR 5; INSTALLED SIDEWALL SUPPORT REPLACEMENT ON BS500B +12 TO BS500E +14; IAW-SRM-53-00-53-2R; SRM-51-40-02; TREATED AND PRIMED REPAIR PARTS IAW AMM-51-21-D1370-82. AMM 51-21-72-370-804. 80603U 10/17/17
